# SDR DALA2014090904953

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 36,863 hours, 25,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK OF THE EMERGENCY LIGHTS, IT WAS NOTED THE CEILING MOUNTED EMERGENCY LIGHTS FROM ROWS 23-29 WERE INOPERATIVE. THE BATTERY PACK WAS REPLACED AND OPS THEN CHECKED NORMALLY.
